# SDR 20001222SH010

- Difficulty date: December 5, 2000
- Submitted: December 22, 2000
- Operation: General aviation
- Aircraft: N3629D
- Make and model: Scwzer G164B
- Aircraft serial: 743B
- Engine: Pwa R1340AN1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod Tube
- Part number: 11876
- Condition: Broken
- Location: Nr 3 Cyl Exh
- Part time: 5,187 hours
- Component: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

AIRCRAFT WAS BEING TEST RUN FOLLOWING ENGINE FAILURE.  UPON RUN-UP, ENGINE STARTING MISSING AND WOULD NOT HOLD RPM OVER 600.  AIRCRAFT WAS SHUT DOWN.  ALL ROCKER BOX COVERS WERE PULLED AND INSPECTION REVEALED THE NR 3 CYLINDER EXHAUST ROCKER PLAY WOULD GO FROM .010 INCH TO APPROXIMATELY .125 INCH AND A RATTLE WAS ALSO HEARD.  UPON REMOVAL OF THE PUSH ROD TUBE, FOUND THE TOP END OF THE ASSY HAD BROKEN IN THE AREA WHERE THE TUBE SLIDES INTO THE END FITTING CAUSING THE ENGINE TO MALFUNCTION.  (X)
